# SDR AALA202410249204

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 66,450 hours, 39,019 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: AR47537
- Condition: Stuck
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REPEAT WRITE UP.  FLIGHT DECK DOOR EXTREMELY DIFFICULT TO OPEN IN FLIGHT.  FA WAS UNABLE TO OPEN DOOR FROM INSIDE. MAINTENANCE ADJUSTED UPPER DOOR LATCH IAW AMM 52-51-11.
